Discussions that mention paxil

Anxiety board


Hi Stacie,

Sounds like we shared the same 'symptoms' on this one! ;) When I used to have panic attacks I would get those intense sharp pains to the head, as if I was getting 'poked' with a knife.
I was put on clonazepam and paxil for some time, I tried to go off several times, but found myself feeling really sick, so back to the meds.. when I finally stopped taking them (Jan03), I noticed that the dreadful 'stabs' to the head + panic attacks were gone..
However, I was left with allot more 'symptoms', some new to me at the time.. feeling spaced out, light headed, anxious, nausea at times, cold in the hands, feeling edgy... etc.

I was told that St.J's and paxil didn't go well together so I started taking St. John's Wort roughly three weeks after I stopped meds. Now, no doctor or pharmacist would give me any more info or opinion on St.J's, 'cause they said it wasn't standardized. I read that it took roughly a month or so to 'kick-in'. From what I can remember it was about two months with St.J's before the 'symptoms' started to mellow down... it might have also been a combo of exercising as well, since I was going to the gym allot.

A word of advice on St.J' ... All day I would feel drowsy and a little off-balance! I thought it was part of the 'symptoms', but bugged me that I was feeling this all day long. So I did more reading on St.J's and to my disappointment found it could cause just that. grrr..
I couldn't remain on St.J's due to my new job.. it would have been dangerous, so I stopped it after a few months of taking them.

I guess even the natural stuff has it's side effects.. we must find ways to reduce the stress..
.. walking sounds fun! it's been a while since a nice pleasant walk..
[quote]Originally posted by Teth:
Hi Stacie,

Sounds like we shared the same 'symptoms' on this one! ;) When I used to have panic attacks I would get those intense sharp pains to the head, as if I was getting 'poked' with a knife.
I was put on clonazepam and paxil for some time, I tried to go off several times, but found myself feeling really sick, so back to the meds.. when I finally stopped taking them (Jan03), I noticed that the dreadful 'stabs' to the head + panic attacks were gone..
However, I was left with allot more 'symptoms', some new to me at the time.. feeling spaced out, light headed, anxious, nausea at times, cold in the hands, feeling edgy... etc.

I was told that St.J's and paxil didn't go well together so I started taking St. John's Wort roughly three weeks after I stopped meds. Now, no doctor or pharmacist would give me any more info or opinion on St.J's, 'cause they said it wasn't standardized. I read that it took roughly a month or so to 'kick-in'. From what I can remember it was about two months with St.J's before the 'symptoms' started to mellow down... it might have also been a combo of exercising as well, since I was going to the gym allot.

A word of advice on St.J' ... All day I would feel drowsy and a little off-balance! I thought it was part of the 'symptoms', but bugged me that I was feeling this all day long. So I did more reading on St.J's and to my disappointment found it could cause just that. grrr..
I couldn't remain on St.J's due to my new job.. it would have been dangerous, so I stopped it after a few months of taking them.

I guess even the natural stuff has it's side effects.. we must find ways to reduce the stress..
.. walking sounds fun! it's been a while since a nice pleasant walk..



Hi,
Thank you for taking the time to write. I appreciate what you said. And I'm sorry you've had to go through these symptoms too. I hope all is going well for you. Take care,
Stacie :)